# SDR AALA20170705005

- Difficulty date: July 5, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N876NN
- Make and model: Boeing 737823
- Aircraft serial: 40767
- Aircraft time: 18,369 hours, 7,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A812637
- Condition: Corroded
- Location: Bs 480-500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO RIGHT TRANSITION PANEL BETWEEN BS 480+12 AND 500A. REMOVED AND REPLACED TRANSITION PANEL IAW 51-00-05-1 AND DWG 143A0080.
